About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 208375, 14 pages
http://dx.doi.org/10.1155/2012/208375
Research Article

A General Solution for Troesch's Problem

1Electronic Instrumentation and Atmospheric Sciences School, University of Veracruz, Xalapa, VER 91000, Mexico
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China
3Departamento de Física y Matemáticas, Universidad Iberoamericana, Prolongación Paseo de la Reforma 880, 01219 Mexico DF, Mexico
4Micro and Nanotechnology Research Center, University of Veracruz, Calzada Ruiz Cortines 455, 94292 Boca del Rio, VER, Mexico
5National Institute for Astrophysics, Optics and Electronics Luis Enrique Erro No.1, 72840 Santa María Tonantzintla, PUE, Mexico

Received 23 August 2012; Accepted 6 October 2012

Academic Editor: Farzad Khani

Copyright © 2012 Hector Vazquez-Leal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hector Vazquez-Leal, Yasir Khan, Guillermo Fernández-Anaya, et al., “A General Solution for Troesch's Problem,” Mathematical Problems in Engineering, vol. 2012, Article ID 208375, 14 pages, 2012. doi:10.1155/2012/208375